# SDR UALA2012030501343

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 51,848 hours, 6,037 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON DOOR 5L IS INOP.  LIGHT ON 5R IS DIM LIGHT ASSY'S ON ORDER 585-4968.  REPLACED LIGHT ASSY AT 5LT, LIGHT STILL INOP. REPLACED 5RT LIGHT ASSY, ALL OPS RETURNED TO NORMAL.
